Alert archive / Wisconsin / Gale Warnings in 2010

Gale Warning 13, NWS Milwaukee, WI

November 24, 2010

NWS Milwaukee, WI issued this gale warning at Nov 24, 2010, 4:25 AM CST. It took effect at Nov 24, 2010, 3:45 PM CST. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 24, 2010, 4:25 AM CST (10:25 UTC)
In effect from
Nov 24, 2010, 3:45 PM CST
Expired
Nov 25, 2010, 2:10 AM CST
In force
10 hr
Issued by
NWS Milwaukee, WI

The text

As transmitted, in the capitals the NWS used until 2016.

050 
WHUS73 KMKX 241025
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
425 AM CST WED NOV 24 2010

...BRISK WINDS AND HIGH WAVES TODAY THROUGH FRIDAY...

.AN APPROACHING TROUGH OF LOW PRESSURE WILL INCREASE SOUTHEAST WINDS
TO GALE FORCE BY THIS EVENING. VERY HIGH WAVES WILL DEVELOP OVER
LAKE MICHIGAN TODAY AND LAST INTO THURSDAY MORNING. THE WINDS WILL
TURN TO THE SOUTH LATE TONIGHT AND WEAKEN...AND THEN TURN TO THE
WEST BY LATE THURSDAY MORNING AS THE COLD FRONT PASSES. BRISK AND
GUSTY WEST WINDS WILL THEN DEVELOP AND LAST THROUGH FRIDAY. THESE
WINDS WILL GENERATE HIGH WAVES TOWARD THE OPEN WATERS.

LMZ643>646-241830-
/O.EXT.KMKX.SC.Y.0076.101124T1500Z-101125T0000Z/
/O.UPG.KMKX.GL.A.0005.101124T2100Z-101125T0600Z/
/O.NEW.KMKX.GL.W.0013.101125T0000Z-101125T0800Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
425 AM CST WED NOV 24 2010

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 AM THIS MORNING TO
6 PM CST THIS EVENING...
...GALE WARNING IN EFFECT FROM 6 PM THIS EVENING TO 2 AM CST
THURSDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
GALE WARNING...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 2 AM
CST THURSDAY. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 9 AM
THIS MORNING TO 6 PM CST THIS EVENING. THE GALE WATCH IS NO
LONGER IN EFFECT. 

BRISK SOUTHEAST WINDS 20 TO 30 KNOTS WILL PREVAIL TODAY WITH
FREQUENT GUSTS TO 35 KNOT GALES TONIGHT. WAVES WILL BUILD TO 8 TO
12 FEET LATER TODAY AND LAST INTO THURSDAY MORNING. 

BRISK WEST WINDS OF 15 TO 25 KNOTS ARE EXPECTED THANKSGIVING DAY
THROUGH FRIDAY EVENING. THESE WINDS WILL GENERATE HIGH WAVES
TOWARD THE OPEN WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
GEHRING
5 follow-up statements
973 
WHUS73 KMKX 241332
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
732 AM CST WED NOV 24 2010

...BRISK WINDS AND HIGH WAVES TODAY THROUGH FRIDAY...

.AN APPROACHING TROUGH OF LOW PRESSURE WILL INCREASE SOUTHEAST
WINDS TO GALE FORCE BY THIS EVENING. VERY HIGH WAVES WILL DEVELOP
OVER LAKE MICHIGAN TODAY AND LAST INTO THURSDAY MORNING. THE
WINDS WILL TURN TO THE SOUTH LATE TONIGHT AND WEAKEN...AND THEN
TURN TO THE WEST BY LATE THURSDAY MORNING AS THE COLD FRONT
PASSES. BRISK AND GUSTY WEST WINDS WILL THEN DEVELOP AND LAST
THROUGH FRIDAY. THESE WINDS WILL GENERATE HIGH WAVES TOWARD THE
OPEN WATERS.

LMZ643>646-242145-
/O.EXT.KMKX.SC.Y.0076.101124T1332Z-101125T0000Z/
/O.CON.KMKX.GL.W.0013.101125T0000Z-101125T0800Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
732 AM CST WED NOV 24 2010

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM CST THIS
EVENING...
...GALE WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 2 AM
CST THURSDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM CST THIS
EVENING. A GALE WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING
TO 2 AM CST THURSDAY. 

BRISK SOUTHEAST WINDS 20 TO 30 KNOTS WILL PREVAIL TODAY WITH
FREQUENT GUSTS TO 35 KNOT GALES TONIGHT. WAVES WILL BUILD TO 8 TO
12 FEET LATER TODAY AND LAST INTO THURSDAY MORNING.

BRISK WEST WINDS OF 15 TO 25 KNOTS ARE EXPECTED THANKSGIVING DAY
THROUGH FRIDAY EVENING. THESE WINDS WILL GENERATE HIGH WAVES
TOWARD THE OPEN WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
GEHRING
073 
WHUS73 KMKX 241530
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
930 AM CST WED NOV 24 2010

...BRISK WINDS AND HIGH WAVES THROUGH FRIDAY...

.AN APPROACHING TROUGH OF LOW PRESSURE WILL INCREASE SOUTHEAST
WINDS TO GALE FORCE BY THIS EVENING. VERY HIGH WAVES WILL DEVELOP
OVER LAKE MICHIGAN TODAY...AND LAST INTO THURSDAY MORNING. THE
WINDS WILL TURN TO THE SOUTH LATE TONIGHT AND WEAKEN...AND THEN
TURN TO THE WEST BY LATE THURSDAY MORNING AS THE COLD FRONT
PASSES. BRISK AND GUSTY WEST WINDS WILL THEN DEVELOP AND LAST
THROUGH FRIDAY. THESE WINDS WILL GENERATE HIGH WAVES TOWARD THE
OPEN WATERS.

LMZ643>646-242330-
/O.CON.KMKX.SC.Y.0076.000000T0000Z-101125T0000Z/
/O.CON.KMKX.GL.W.0013.101125T0000Z-101125T0800Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
930 AM CST WED NOV 24 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING...
...GALE WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 2 AM
CST THURSDAY...

A GALE WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 2 AM
CST THURSDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM
CST THIS EVENING. 

BRISK SOUTHEAST WINDS TO 30 KNOTS WILL PREVAIL TODAY...WITH
FREQUENT GUSTS TO 35 KNOT GALES TONIGHT. WAVES WILL BUILD TO 8
TO 12 FEET LATER TODAY...AND LAST INTO THURSDAY MORNING.

BRISK WEST WINDS OF 15 TO 25 KNOTS ARE EXPECTED THANKSGIVING DAY
THROUGH FRIDAY EVENING. THESE WINDS WILL GENERATE HIGH WAVES
TOWARD THE OPEN WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
WOOD
225 
WHUS73 KMKX 242145
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
345 PM CST WED NOV 24 2010

...BRISK WINDS AND HIGH WAVES THROUGH FRIDAY NIGHT...

.A STRONG TROUGH OF LOW PRESSURE WILL CONTINUE TO BRING GALE FORCE
SOUTHEAST WINDS THROUGH THIS EVENING. VERY HIGH WAVES WILL DEVELOP
OVER LAKE MICHIGAN...AND LAST INTO THURSDAY MORNING. 

THE WINDS WILL TURN TO THE SOUTH LATER TONIGHT AND WEAKEN...AND
THEN TURN TO THE WEST BY LATE THURSDAY MORNING AS A STRONG COLD
FRONT PASSES. BRISK AND GUSTY WEST WINDS WILL THEN DEVELOP BY LATE
THURSDAY AFTERNOON OR THURSDAY EVENING...AND LAST THROUGH AT LEAST
FRIDAY NIGHT. THESE WINDS WILL GENERATE HIGH WAVES TOWARD THE OPEN
WATERS.

LMZ643>646-250545-
/O.CAN.KMKX.SC.Y.0076.000000T0000Z-101125T0000Z/
/O.EXT.KMKX.GL.W.0013.101124T2145Z-101125T0800Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
345 PM CST WED NOV 24 2010

...GALE WARNING NOW IN EFFECT UNTIL 2 AM CST THURSDAY...
...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS CANCELLED
THE SMALL CRAFT ADVISORY. THE GALE WARNING IS NOW IN EFFECT UNTIL
2 AM CST THURSDAY. 

BRISK SOUTHEAST GALES TO 35 KNOTS ARE EXPECTED THROUGH
TONIGHT...THEN WILL WEAKEN AND VEER SOUTH LATER TONIGHT. VERY HIGH
WAVES OF 8 TO 12 FEET ARE EXPECTED...AND WILL SLOWLY SUBSIDE LATER
TONIGHT AND THURSDAY MORNING.

BRISK WEST WINDS OF 15 TO 25 KNOTS...WITH GUSTS TO 30 KNOTS...ARE
EXPECTED BY LATE THANKSGIVING DAY OR THURSDAY NIGHT. THEY SHOULD
LAST THROUGH AT LEAST FRIDAY NIGHT. THESE WINDS WILL GENERATE
HIGH WAVES TOWARD THE OPEN WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
WOOD
931 
WHUS73 KMKX 250304
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
904 PM CST WED NOV 24 2010

...BRISK WINDS AND HIGH WAVES THROUGH FRIDAY NIGHT...

.A STRONG TROUGH OF LOW PRESSURE WILL CONTINUE TO BRING GALE
FORCE SOUTHEAST WINDS ALONG WITH VERY HIGH WAVES.

THE WINDS WILL TURN TO THE SOUTH LATER TONIGHT AND WEAKEN...AND
THEN TURN TO THE WEST BY LATE THURSDAY MORNING AS A STRONG COLD
FRONT PASSES. BRISK AND GUSTY WEST WINDS WILL THEN DEVELOP BY
LATE THURSDAY AFTERNOON OR THURSDAY EVENING...AND LAST THROUGH AT
LEAST FRIDAY NIGHT. THESE WINDS WILL GENERATE HIGH WAVES TOWARD
THE OPEN WATERS.

LMZ643>646-250800-
/O.CON.KMKX.GL.W.0013.000000T0000Z-101125T0800Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
904 PM CST WED NOV 24 2010

...GALE WARNING REMAINS IN EFFECT UNTIL 2 AM CST THURSDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 2 AM CST THURSDAY. 

BRISK SOUTHEAST GALES TO 35 KNOTS ARE EXPECTED...AND THEN WEAKEN
AND VEER SOUTH LATER TONIGHT. VERY HIGH WAVES OF 8 TO 12 FEET ARE
EXPECTED...AND WILL SLOWLY SUBSIDE LATER TONIGHT AND THURSDAY
MORNING.

BRISK WEST WINDS OF 15 TO 25 KNOTS...WITH GUSTS TO 30 KNOTS...ARE
EXPECTED BY LATE THANKSGIVING DAY OR THURSDAY NIGHT. THEY SHOULD
LAST THROUGH AT LEAST FRIDAY NIGHT. THESE WINDS WILL GENERATE
HIGH WAVES TOWARD THE OPEN WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

HENTZ
290 
WHUS73 KMKX 250810
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
210 AM CST THU NOV 25 2010

...BRISK WEST WINDS TODAY THROUGH FRIDAY NIGHT...

.A STRONG COLD FRONT WILL SWEEP ACROSS LAKE MICHIGAN THIS
MORNING...SHIFTING SOUTH WINDS TO WESTERLY. BRISK WESTERLY WINDS
WILL THEN PREVAIL THROUGH FRIDAY NIGHT DUE TO STRONG LOW PRESSURE
MOVING EAST ACROSS SOUTHERN CANADA. HIGH WAVES EARLY THIS MORNING
WILL FALL BELOW 4 FEET BY LATE MORNING.

LMZ643>646-251615-
/O.CAN.KMKX.GL.W.0013.000000T0000Z-101125T0800Z/
/O.NEW.KMKX.SC.Y.0077.101125T0810Z-101127T1200Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
210 AM CST THU NOV 25 2010

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM CST SATURDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM CST
SATURDAY. THE GALE WARNING HAS BEEN CANCELLED. 

SOUTH WINDS 10 TO 20 KNOTS EARLY THIS MORNING SHIFTING WEST AND
INCREASING TO 15 TO 25 KNOTS. THE BRISK WESTERLY WINDS WILL THEN
PREVAIL THROUGH AT LEAST FRIDAY NIGHT. WAVES 4 TO 8 FEET EARLY
THIS MORNING WILL SUBSIDE TO 1 TO 3 FEET BY LATE MORNING. WAVES 1
TO 3 FEET WITH HIGHER WAVES TOWARD OPEN WATER WILL THEN PREVAIL
THROUGH FRIDAY NIGHT.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
GEHRING

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this gale warning went out at Nov 24, 4:04 AM CST, 21 minutes earlier.

Area forecast discussion, Nov 24, 4:04 AM CST, 21 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
404 AM CST WED NOV 24 2010

.SHORT TERM...

TODAY AND TONIGHT- CONFIDENCE...MEDIUM

A STRONG POLAR TROUGH OVER THE NRN ROCKIES WILL SHIFT INTO THE NRN
PLAINS TNT WHILE THE ASSOCIATED SFC TROUGH OVER THE PLAINS WILL MOVE
ACROSS WI LATE TNT. STRONG 925-700 MB WARM ADVECTION AND ASSOCIATED
Q-VECTOR CONVERGENCE ALONG WITH FRONTOGENESIS WILL AFFECT SRN WI
LATE THIS AFTERNOON THROUGH AT LEAST THIS EVENING. A STRONG AND DEEP
WARM LAYER ALOFT WILL TRANSITION MIXED PCPN INTO ALL RAIN TNT WITH
SOME CONCERNS OF FREEZING RAIN IN THE FAR WRN CWA. CONSENSUS OF SFC
TEMP FIELDS HAVE WRN CWA NEAR OR JUST ABOVE FREEZING ONCE PCPN
BEGINS AND INTO THE EARLY EVENING BEFORE ADDITIONAL WARMING OCCURS.
PCPN TO BEGIN BY EARLY AFTERNOON IN THE SW CWA TO LATE AFTERNOON
NEAR SBM. VERY MINOR SNOW ACCUMULATIONS ARE EXPECTED AWAY FROM FAR
ERN WI WITH LIGHT ICE ACCUMULATIONS ALSO POSSIBLE IN SOUTH CENTRAL
WI.

THANKSGIVING- CONFIDENCE...MEDIUM
506DM CLOSED LOW PROGGD TO MOVE FROM ND/MN BORDER. STRONG
SOUTHWEST UPPER FLOW WITH 150-160 KNOT 250-300 MILLIBAR JET LAYING
OUT ACROSS THE CWA THOUGH FAVORED DIVERGENT AREAS NOT EXACTLY
ZEROING IN ON THE CWA. GFS SHOWING SOME MID LEVEL MOISTURE WITH
700 OMEGA TOWARDS MIDDAY. THE NAM HAS BEEN WANTING TO GENERATE A
SECONDARY SLUG OF QPF DURING THE AFTERNOON IN THE FAR
EAST...HOWEVER THEY HAVE BACKED DOWN CONSIDERABLY ON AMOUNT OF
QPF. 850 COLD AIR ADVECTION IS STRONG WHICH WILL HAVE A NEGATING
IMPACT ON FORCING. SOUNDINGS REVEAL FAIRLY DRY COLUMN.

FRIDAY- CONFIDENCE...MEDIUM
UPPER LOW IN THE VICINITY OF LAKE SUPERIOR GRADUALLY SHIFTS EAST
THOUGH CWA WELL IN THE THROES OF THE CYCLONIC FLOW ASSOCIATED WITH
THIS STRONG FEATURE. 850 MILLIBAR WIND FIELD SHOWING 50 KNOTS WITH
SOME 40 KNOTS SHOWING UP AT 925 MILLIBARS. LOOKS DOWNRIGHT COLD AND
BLUSTERY. WILL LEAN TOWARDS GFS/ECMWF SOLUTION WITH RESPECT TO
MOISTURE FIELDS...WHICH WOULD MAKE THE NE CWA CLOSE TO LIGHT PRECIP
POTENTIAL...MAINLY FLURRIES.

.LONG TERM...

SATURDAY AND SUNDAY- CONFIDENCE...MEDIUM
UPPER FLOW BECOMES INCREASINGLY ANTICYCLONIC AS SYSTEM MOVES EVEN
FURTHER AWAY AND RIDGE BUILDS UP AHEAD OF THE NEXT APPROACHING
TROUGH. 925 MILLIBAR COLD POOL LINGERS ABOUT THE AREA SATURDAY WITH
WARMING TEMPS FOR SUNDAY AS THE SOUTHERLY FLOW AND WARM AIR
ADVECTION KICKS IN.

MONDAY AND TUESDAY- CONFIDENCE...LOW TO MEDIUM
850 JET AHEAD OF APPROACHING LOW BRINGS SURGE OF MOISTURE IN TO THE
AREA ON MONDAY. THERMAL PROFILES SUPPORT RAIN WITH LOW CENTER TO OUR
WEST. WITH LOW SHIFTING TO THE NORTHEAST COLDER AIR WILL WRAP IN
AND COOL THE COLUMN. SOME MIXY PRECIPITATION THEN EXPECTED. WITH
SURFACE/850 AND UPPER FEATURES LARGELY PROGGD TO TRACK TO THE
NORTHWEST OF HERE...MAIN DEF ZONE PRECIP MISSING US HERE. BULK OF
QPF EXPECTED WITH THE WARMER PROFILE WITH LIGHTER QPF AMOUNTS IN
SRN WI WITH THE COLDER AIR. GFS SHOWING FASTER MOVEMENT OF SYSTEM
WITH QUICKER COOLING OF THERMAL PROFILE. ECMWF AND CANADIAN MORE
IN LINE WITH SLOWER PROGRESSION.
.LONG TERM...

&&

.AVIATION...THE MIXED PCPN WILL BEGIN BY MID TO LATE AFTERNOON WITH
THE LOW LEVEL ATMOSPHERE QUICKLY SATURATING. IFR TO LIFR CIGS AND
IFR VSBYS ARE EXPECTED AND WILL LAST THROUGH MOST OF TNT. KMSN HAS A
SLIGHT POTENTIAL OF FREEZING RAIN AROUND 00Z BUT OTHERWISE SNOW AND
SLEET CHANGING TO RAIN. WARMER TEMPS WILL PREVAIL IN ERN WI WITH
RAIN AND SNOW CHANGING TO RAIN. BRISK AND GUSTY SELY WINDS WILL
DEVELOP THIS MORNING AND LAST INTO THE EVENING BEFORE WEAKENING.

&&

.MARINE...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM UNTIL 6 PM. GALE
WARNING IN EFFECT FROM 6 PM UNTIL 2 AM. A STRONG PRESSURE GRADIENT
AHEAD OF AN APPROACHING TROUGH OF LOW PRESSURE WILL ALLOW SELY WINDS
TO INCREASE TODAY...REACHING SMALL CRAFT ADVISORY CRITERIA AROUND 9
AM AND ATTAINING SELY GALES BY 6 PM. THE UNSTABLE CONDITIONS OVER
THE LAKE WILL CONTRIBUTE TO THE STRONG AND GUSTY WINDS. VERY HIGH
WAVES WILL DEVELOP TODAY AND LAST INTO THU AM. THE COLD FRONT WILL
PASS THU AM WITH BRISK WLY WINDS REACHING SMALL CRAFT ADVISORY
CRITERIA FOR THE REMAINDER OF THU AND THROUGH FRI.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...SMALL CRAFT ADVISORY FROM 9 AM THIS MORNING TO 6 PM CST THIS
     EVENING FOR LMZ643>646.

     GALE WARNING FROM 6 PM THIS EVENING TO 2 AM CST THURSDAY FOR
     LMZ643>646.

&&

SHORT/LONG TERM...10
AVIATION/MARINE...20
Hazardous weather outlook, Nov 23, 3:56 PM CST, 12 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
356 PM CST TUE NOV 23 2010

WIZ046-047-051-052-056>060-062>072-242200-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
356 PM CST TUE NOV 23 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY

A LOW PRESSURE TROUGH WILL MOVE ACROSS SOUTHERN WISCONSIN
WEDNESDAY NIGHT. A MIXTURE OF SNOW AND RAIN IS INITIALLY EXPECTED
WEDNESDAY AFTERNOON BUT WILL EVENTUALLY TURN TO ALL RAIN WEDNESDAY
NIGHT. THERE IS A POTENTIAL OF FREEZING RAIN OVER SOUTH CENTRAL
WISCONSIN SINCE SURFACE TEMPERATURES WILL BE NEAR THE FREEZING
MARK.

ALL INTERESTS...ESPECIALLY THOSE PLANNING TRAVEL FOR THE UPCOMING
HOLIDAY...SHOULD CONTINUE TO MONITOR THE LATEST FORECASTS ON THIS
APPROACHING WEATHER SYSTEM FOR WEDNESDAY AFTERNOON AND NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED BUT ANY SNOW OR ICE ACCUMULATION
REPORTS WOULD BE APPRECIATED WEDNESDAY AFTERNOON AND NIGHT.

LMZ643>646-242200-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
356 PM CST TUE NOV 23 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY

A DEEPENING TROUGH OF LOW PRESSURE WILL BRING BRISK EAST TO
SOUTHEAST WINDS WEDNESDAY MORNING INTO MID AFTERNOON. THE BRISK
SOUTHEAST WINDS WILL INCREASE TO NEAR GALE FORCE LATER WEDNESDAY
AFTERNOON AND EVENING...WITH HIGH WAVES DEVELOPING. THE WINDS WILL
REMAIN BRISK THROUGH WEDNESDAY NIGHT.

THUS...A SMALL CRAFT ADVISORY IS IN EFFECT FROM MID MORNING TO MID
AFTERNOON WEDNESDAY...WITH A GALE WATCH FROM LATE WEDNESDAY
AFTERNOON THROUGH WEDNESDAY EVENING.

AFTER THE PASSAGE OF THE COLD FRONT THANKSGIVING MORNING...BRISK
WESTERLY WINDS WILL PREVAIL THROUGH FRIDAY EVENING. THESE WINDS WILL
GENERATE HIGH WAVES...ESPECIALLY TOWARD THE OPEN WATERS. A SMALL
CRAFT ADVISORY WILL BE NEEDED DURING THIS TIME.

ANOTHER STRONG TROUGH OF LOW PRESSURE SYSTEM WILL BRING A ROUND OF
BRISK WINDS AND HIGH WAVES FOR SUNDAY NIGHT AND MONDAY.

REM/WOOD
WWW.WEATHER.GOV/MKX

Nearby

Gale Warnings in Wisconsin, 2010Every gale warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.